Hello, I've been taking Straterra for almost 2 weeks and at first it seemed to be helping but in the last few days I've noticed worsening suicidal thinking. The suicidal thoughts are something I've struggled with for a few months but I was wondering if this will wear off? Or is it better to stop taking it? At this point I guess I would try to get Adderall as I have taken that about a decade ago without side effects.
I would just be careful and stay aware of those thoughts. if it gets worse talk to your doctor. Strattera took me weeks to get full effect
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app